MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Received an open bag with one orange cap and no syringe.Unable to send to manufacture for investigation.Product scrapped.Note: manufacturer contacted customer in a follow-up call 06-sep-2023 to ensure the replacement products resolved the initial concern, able to contact customer who stated they have received the replacement product and voiced no further concerns.
 
Event or Problem Description
Consumer reported complaint for syringe is out of the protective cover.Customer states that the top part where she removes the plunger is missing from the syringes, a few of them in the bag the top part of the syringes is not on the syringes.Customer states that orange top is in the bag but it is on the top of syringes.The syringe is out of the protective cover.The customer feels well and did not report any symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.The syringe lot manufacturer¿s expiration date is 11/27/2027and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Sections with additional information as of 19-oct-2023: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned - received in an open bag with one orange cap and no syringe.Unable to send to manufacturer for investigation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17721923
Report Number1000113657-2023-00464
Device Sequence Number7213103
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP22299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/23/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown